I have been on different ssri's for many years now and my doctor and I decided to try to wean off. I was taking 20mg and now, as of 6 months ago, am taking 15mg. I have noticed an extreme increase in anxiety/stress and developed a few boils within the last month or so. Do other people have boils while taking Lexapro? I know that folliculitis can be a side effect. I am freaking out because of course I read the worst possible cause and assume that is what is wrong. I went to the dr and he gave me both topical and oral antibiotics.
Why are you weaning off the medicine? You obviously need it if your anxiety is increasing as decrease. The incidence of boils is a very rare side effect. Your dr should culture them to see if your growing bacteria. If you get more after the antibiotics. The fact that you didn't get them at the higher dose makes me think that the boils are not related to the lexapro.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Apr 2016 • 3 answers
Updated 11 Nov 2016 • 1 answer
Updated 22 Apr 2018 • 3 answers
Updated 2 Nov 2018 • 1 answer
Updated 3 days ago • 3 answers